RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1992, Volume 52, Issue 6, Pages 119–130 (Mi mz4801)  

This article is cited in 2 scientific papers (total in 2 papers)

Spaces of pseudocharacters of free products of semigroups

V. A. Faiziev

Mathematics Institute and Computing Center, Academy of Sciences of the Republic of Tadzhikistan

Full text: PDF file (876 kB)

English version:
Mathematical Notes, 1992, 52:6, 1255–1264

Bibliographic databases:

UDC: 519.46
Received: 25.06.1992

Citation: V. A. Faiziev, “Spaces of pseudocharacters of free products of semigroups”, Mat. Zametki, 52:6 (1992), 119–130; Math. Notes, 52:6 (1992), 1255–1264

Citation in format AMSBIB
\Bibitem{Fai92}
\by V.~A.~Faiziev
\paper Spaces of pseudocharacters of free products of semigroups
\jour Mat. Zametki
\yr 1992
\vol 52
\issue 6
\pages 119--130
\mathnet{http://mi.mathnet.ru/mz4801}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1208010}
\zmath{https://zbmath.org/?q=an:0806.20057}
\transl
\jour Math. Notes
\yr 1992
\vol 52
\issue 6
\pages 1255--1264
\crossref{https://doi.org/10.1007/BF01209380}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1992LN81800036}


Linking options:
  • http://mi.mathnet.ru/eng/mz4801
  • http://mi.mathnet.ru/eng/mz/v52/i6/p119

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. A. Faiziev, “Description of the Space of Pseudocharacters Invariant with Respect to a Special Semigroup of Endomorphisms for a Free Semigroup of Rank Two”, Funct. Anal. Appl., 28:2 (1994), 142–143  mathnet  crossref  mathscinet  zmath  isi
    2. V. A. Faiziev, “Pseudocharacters on free groups”, Russian Acad. Sci. Izv. Math., 44:1 (1995), 119–141  mathnet  crossref  mathscinet  zmath  adsnasa  isi
  • Математические заметки Mathematical Notes
    Number of views:
    This page:106
    Full text:50
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020